# SDR SWAA2021020240678

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8320
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WEB AT AFT CARGO BAY BS790 RBL19 WL157. / REMOVED ADN REPLACED WEB AT ACB BS 790 RBL 19 WL 157 IAW SRM 51-40-02-0G-0 DWG 146A8320
